# SDR DALA1234773766

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 34,955 hours, 13,039 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION AT A DENT IN THE HORIZONTAL STABILIZER FROM INBOARD OUT 66.5 TO 70 IN .035 DEEP.  REMOVED LT HORIZONTAL LEADING EDGE CUT OUT DAMAGE REF SRM 55-10-01.  COMPLIED WITH HFEC SS REF SRM 55-10-01.  NO ITEMS  FOUND FABRICATED DOUBLER AND FILLER REF SRM 55-10-01.
